MathSciNet Relay Station
MathSciNet bibliographic data
MR2327804 47A05 (47A62 47A67)
Deng, Chun-yuan; Li, Qi-hui; Du, Hong-ke Generalized $n$-idempotents and hyper-generalized $n$-idempotents. Northeast. Math. J. 22 (2006), no. 4, 387–394.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement